My doctor has had me on the Ritalin SA at 20MG for about 4 months now to treat my ADHD, I also take other medications for my Bi-Polar Disorder - Lamictal, Celexa and I have Trazodone that can be used at bedtime if Im having a problem sleeping. Its seems like the Ritalin works really well for me until around noon. Then its gone, I cant focus on anything, Im jumping from one thing to the next and getting nothing done! Does it just wear off? Do I need a higher dose or maybe I should try something else? I need to think clearly after lunch too. Help!
I have been on Ritalin for over 10 years. I take 20mg 3 times daily. I have also taken Trazadone, Seraquel, and Melatonin for sleep. The reason your feeling jumpy after lunch is because your body is becoming acclaimated to have this stimulant in your system. I am assuming that your body is craving the Ritalin. It is basically legalized speed. It stimulates the central nervous system so once it wears off your body tends to feel tired, edgy, irritable, and sometimes even lathargic. Think twice about continuing Ritatlin. For that matter any other of these medications. Once you've been on most of these medications they alter the chemical makeup of your brain. Once that happens usually there is no reversing this.
Just concerned. Thank you. This is my opinion only. I'm not a certified medical physcian, but I am 38 years old and these "Doctors" have been prescribing me all types of medications with over 100 diagnosis since the age of 14. I was told I was too emotional. Again, these are just my thoughts.
Thanks for reading.
I hate to think of what all these drugs must be doing to your health. The longer you stay on them the more damage to your heart,liver,kidneys and possible brain damage. Have you read "The ADHD Fraud :HOw psychiatry makes patients of normal children by FRed Baughman MD and neurologist ?
People have died suddenly whilst on stimulants. They are dangerous and addictive though the drug companies promote them like smarties. Go to www.ritalindeath.com
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2010 • 3 answers
Posted 6 May 2013 • 2 answers
Posted 18 Apr 2015 • 1 answer
Posted 9 Aug 2015 • 2 answers
Posted 30 Aug 2016 • 1 answerFAQ by Drugs.com